# SDR DALA1149603102

- Difficulty date: August 20, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N302NB
- Make and model: Airbus A319-114
- Aircraft serial: 1062
- Aircraft time: 32,439 hours, 16,721 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PRE FLT FOUND LARGE DENT IN LEADING EDGE OF RT WING BETWEEN RT ENG & WING ROOT.  PERF INSP PER ENGINEERING.  APPLIED SPEED TAPE.  PER ERA 495515-14 FOLLOW UP WORK IS REQ ON THE RIGHT WING NR 1 SLAT L/E.  SECT II TIME LIMITED REPAIR NTE 7 DAYS FROM 20AUG11.  SECTIII INSP AT THE EARLIEST OF 600 FLIGHT HOURS, 750 CYCLES, 100 DAYS OR A CK UNTIL COMPL OF SECT IV PERM REPAIR.  ACCOMP SECT IV PERM REPAIR AT THE EARLIEST OF 6000 FLIGHT HOURS, 4500 CYCLES, 600 DAYS OR LCK.
